• Neuropathy increase

    Asked by Terri on Tuesday, September 26, 2017

    Neuropathy increase

    Doctor wants to add nortriptaline to my 800 mg Gabapentin. I could take more Gabapentin but scared of increased side effects. I have already had a bad fall where I broke an arm and leg. I also notice urinary retention with Gabapentin. Any advice?

    2 Answers from the Community

    • barryboomer's Avatar
      barryboomer (Best Answer!)

      Why not try it or with or without Gabapentin. You won't know unless you try it. Neuropathy is difficult to fix if it's from chemo.

      24 days ago
    • Skyemberr's Avatar
      Skyemberr

      Try the nortriptyline! You could always go of if it doesn't help. Your lyrica does is doubke mine and I think going up on it would be a bad idea. I yake 20mg of desipramine for neuropathy and it has helped a little with pain. Is a very tiny dose though. Usually it is used for depression and the dose is 200mg. So that coukd be another way to approach it. Its what palliative care did for me and I'm not unhappy.

      22 days ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more skin cancer - melanoma questions.  Also, don't forget to check out our Skin Cancer - Melanoma page.